A 58-year-old male asked:
which of the following causes weight gain,lexapro remeron lyrica (pregabalin) or amityripiline despite exercising and dieting. many thanks?
1 doctor answer
Dr. Michelle King answered
25 years experience Psychiatry
Weight gain: Can be a side effect from any of these meds, but remeron (mirtazapine) causes more patients to gain more weight than the others, with amitriptyline also being more notorious for weight gain. This is not to say that remeron (mirtazapine) or amitriptyline causes weight gain in everyone or that the others won’t cause these side effects. Depression, and other meds, can also cause folks to have difficulty with weight gain.
Answered on Sep 23, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!